# SDR AWXA200501564

- Difficulty date: December 19, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 66,159 hours, 40,911 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim System
- Condition: Malfunctioned
- Location: Stabilizer
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PHX - ABORTED TAKEOFF - FLT 227 - CREW REPORTED THAT THE TAKEOFF WARNING HORN SOUNDED DURING TAKEOFF.  ABORTED TAKEOFF AT APPROXIMATELY 45 KNOTS.  CAPTAINS TRIM SHOWED 4.8 WHILE THE F/O'S SHOWED 5.2.  CREW RESET STAB TRIM AND RECEIVED NO FURTHER WARNINGS.
